# SDR CNMA20090010

- Difficulty date: June 18, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N639AX
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 62,567 hours, 20,703 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 365.25 IS CORRODED ON UPPER FLANGE BETWEEN BL 0 AND RBL70.  FLOORBEAM BS 365.25 BETWEEN BL 0 AND RBL 70 IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51.  FABRICATED PARTS IAW SRM 53-00-51.  REPAIR NR 3 TREATED AND PRIMED PARTS AND AREA IAW SRM 51-20-01.  INSTALLED REPAIR PARTS IAW SRM 53-00-51 REPAIR NR 3, REV 097.
